# SDR SWAA2022021692147

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231WF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD 231WF; SEGMENT OF UPPER SURFACE FIBERGLASS PULLED UP. / REPAIRED PASSENGER CAIN FLOORBOARD 231WF UPPER SURFACE 4 1/2' AFT OF FWD EDGE ON I/B SIDE IAW B737 SRM 53-00-50-2R-1. CURED IN OVEN FOR 1 HR. IN AT 9:30 - OUT AT 10:30 A94393 A59142
